# SDR UIEA2020040600693

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,080 hours, 13,263 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Rotary Switch
- Part number: AC4500034
- Part serial: 623
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(THIRD GRIPE) APU SWITCH EXTENDS BEYOND START, THEN RETURNS TO START VICE ON POSITION. NEEDS ADJUSTMENT. APU OPERATES 4.0.( TRANSFERRED TO MDDR 126667 IAW DDG 49-11-01A, CAT C, DUE DATE 14APR2020.  LOG PAGE 1150016 ITEM 2: REMOVED AND REPLACED APU ROTARY SWITCH PER SWPM 20-84-00. OPS CHECKED NORMAL. THIS CLEARS MDDR 126667. PLACARD REMOVED. )
